# SDR SWAA002076

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEB UPPER SURFACE CORRODED AT BS 991, LBL 47.5, WL 208.  FABRICATED NEW WEB PER SRM.
